Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/319462
Type: Artigo
Title: Controllability of linear systems on solvable Lie groups
Title Alternative: 
Author: Silva, Adriano da
Abstract: Linear systems on Lie groups are a natural generalization of linear systems on Euclidian spaces. For such systems, this paper studies controllability by taking into consideration the eigenvalues of an associated derivation D. When the state space is a solvable connected Lie group, controllability of the system is guaranteed if the reachable set of the neutral element is open and the derivation D has only pure imaginary eigenvalues. For bounded systems on nilpotent Lie groups such conditions are also necessary. Copyright © 2016 Society for Industrial and Applied Mathematics.
Linear systems on Lie groups are a natural generalization of linear systems on Euclidian spaces. For such systems, this paper studies controllability by taking into consideration the eigenvalues of an associated derivation D. When the state space is a sol
Subject: Controlabilidade
Sistemas lineares
Lie, Grupos de
Country: Estados Unidos
Editor: Society for Industrial and Applied Mathematics
Citation: Siam Journal On Control And Optimization. Society For Industrial And Applied Mathematics Publications, v. 54, p. 372 - 390, 2016.
Rights: aberto
Fechado
Identifier DOI: 10.1137/140998342
Address: https://epubs.siam.org/doi/abs/10.1137/140998342
Date Issue: 2016
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84959870268.pdf357.82 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.